MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1115
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation; a device history will be reviewed.
 
Event or Problem Description
The event involved a 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer where the customer reported that the device leaked at the filter during patient use.There was patient involvement, a delay in therapy and the patient required a blood transfusion.Additional information is being requested.The exact date of the event is unknown.
 
Additional Manufacturer Narrative
Investigation summary one (1) used sample list #b1115, 12" was returned for evaluation.As returned the tube was separated from the filter port on the filter.Both components were observed through uv light and no solvent marks were observed.The outer diameter of the separated tube was measured and is within specification.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Complaint of leaking is confirmed from the returned sample evaluation.The probable cause is due to an insufficient solvent applied during manual process assembly in ensenada.

Brand Name
12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21368246
Report Number9617594-2025-00275
Device Sequence Number15562917
Product Code FMG
UDI-Device Identifier00887709095854
UDI-Public(01)00887709095854(17)20280501(10)13623704
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1115
Device Lot Number13623704
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown